Jump to content

Photo

Limiting Nosebleeds While On Accutane

accutane nosebleed side effects

3 replies to this topic

#1 LegendaryMink

LegendaryMink

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 02-August 13

Posted 19 July 2014 - 08:51 AM

I am going to start accutane in a few days. All of the side effects seem pretty mangaeable with the exception of nosebleeds. I am worried about getting nosebleeds at bad times like when I am in class. What are the best things to do to limit the number of nosebleeds that I get while I am on accutane? For those of you who have been on accutane, how often do you get nosebleeds?



#2 paigems

paigems

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 968
    Likes: 118
About Me
  • Joined: 24-October 08

Posted 19 July 2014 - 10:03 AM

When I took accutane I never got a nose bleed.



#3 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 715
    Gallery Images: 14
    Likes: 109
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 19 July 2014 - 11:41 AM

Never got one. I dont think its real common to get them while on it.



#4 megtree

megtree

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 456
    Likes: 105
About Me
  • Gender:Female
  • Location:USA
  • Interests:Everything! Seriously.
  • Joined: 18-June 13

Posted 23 July 2014 - 02:22 PM

I did towards the end of my course. It was caused by my nostrils becoming very dry and cracking like my lips. Aquaphor helped clear it up quite nicely.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users